# SDR IXXA0400059S

- Difficulty date: February 14, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Plate
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 91,910 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C-CHECK INSPECTION FOUND RT HORIZONTAL STABILIZER LE EXTENAL PART CORRODED STA XFS 341.250. REPAIR WAS ACCOMPLISHED. FASTENERS AND CORROSION WERE REMOVED ALONG WITH THE DAMAGED AREA AND FOUND OUT OF LIMITS IAW DC8 SRM 51-1-20D PG1, 51-1-21 PG. 1, 51-1-8 PG. 17-18, 55-2-1 PGS. 15,16 AND DWG V22-R08. AN NDT INPSECTION WAS PERFORMED IAW NDT SPM PART 6-10-01-001. FABRICATED FILLER & DOUBLER IAW DWG V22-R08. CLEANED TREATED AND PRIMED AREA, FILLER & DOUBLER IAW DC8 SRM 51-1-8B. PRC SEALANT WAS APPLIED ON FAYING SURFACES IAW DC8 SRM 51-1-11 PG. 9. INSTALLED FILER & DOUBLER AND FASTENERS IAW DWG. V22-R08,DC8 SRM 51-1-21 PG. 1,51-3-0 PG.1 AND 51-1-20D PG 9.
